Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I was just wandering about the side effects of taking both Synthroid and Paxil together. I have gained 25 pounds this year alone. I'm just curious if my Synthroid medication is not doing what it is suppose to be doing because of the Paxil.

Just desperatly curious %-)

Loading...

There shouldn’t be any interactions between Paxil and Synthroid. Have you checked your hormonal levels to see if the Synthroid is doing any good work with managing your thyroid hormonal levels?

Paxil belongs to an antidepressant group called SSRI’s and their prolonged use is linked to weight gain. Although this type of drug is supposed to decrease appetite and they have been used in obesity management, studies as well as practice shows that SSRI’s cause weight gain with prolonged use although it is not known with certainty why.

You should talk to your doctors about the drugs’ effects on your weight, check the hormonal levels and then decide with your doctor what to do next.
Reply

Loading...